# SDR SWAA2016021949224

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 32,253 hours, 18,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81000
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHT STRIP WORN AT ROW 1.  R & R STRIP IAW MM.
